# SDR AALA20090709MCO01

- Difficulty date: July 9, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- Aircraft time: 48,220 hours, 13,242 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Broken
- Location: Entertain Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MCO - SHORTLY AFTER TAKEOFF ELECTRICAL SMELL NOTICED IN FORWARD COACH AREA.  EMERGENCY DECLARED AND RETURNED MCO WITHOUT INCIDENT.  PERFORMED INSPECTION OF CABIN AND FOUND SMELL COMING FROM NUMBER FOUR ENTERTAINMENT MONITOR.  FOUND CHAFED AND BROKEN WIRE ON CONNECTOR TO MONITOR.  REPAIRED WIRE ON CONNECTOR FOR MONITOR NUMBER FOUR.  SYSTEM GROUND CHECK NORMAL OPERATION.
